Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A characteristically nilpotent Lie algebra can be a derived algebra
HTML articles powered by AMS MathViewer

by Eugene M. Luks PDF
Proc. Amer. Math. Soc. 56 (1976), 42-44 Request permission

Abstract:

An example is constructed of a Lie algebra whose derived algebra has only nilpotent derivations, thus answering a question of Dixmier and Lister.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17B30
  • Retrieve articles in all journals with MSC: 17B30
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 56 (1976), 42-44
  • MSC: Primary 17B30
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0407100-7
  • MathSciNet review: 0407100